# SDR 9711455515

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE OIL FILTER MESSAGE DISPLAYED.  THE NR 2 ENGINE WAS SHUT DOWN.  AIRCRAFT DIVERTED TO GTF AND AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE REPLACED THE OIL FILTER AND PRESSURE DIFFERENTIAL SWITCH.  NO OIL CONTAMINATION WAS FOUND.  ENGINE GROUND AND LEAK CHECK OK.
